# SDR CPCP20070071

- Difficulty date: June 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 21,384 hours, 22,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND CHORD ANGLE AT RT STR 14 BETWEEN FRAME 13 AND 17 UPPER AND LOWER SURFACE.  CORROSION FOUND CHORD ANGLE  AT RT STR 14 BETWEEN FRAME 13 AND 17 UPPER AND LOWER SURFACE REPAIRED AS PER 53-31-50 FIGURE 402.
